| Model Number |
IO-300 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
Unspecified Respiratory Problem (4464)
| Date of Event |
04/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's device was not charging and the patient was hospitalized.It was noted that the patient has a stationary oxygen concentrator that they can use.It is unconfirmed if the reason for hospitalization was due to the device issue.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.The return reason of service needed is confirmed since motherboard failed for no power since q10 shorted, voltage is being pulled to 12v.